RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 3, Pages 613–635 (Mi izv1783)  

On the representation of an $A$-integrable function by a trigonometric series

A. Yu. Petrovich


Full text: PDF file (1696 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1978, 12:3, 567–587

Bibliographic databases:

UDC: 517.5
MSC: Primary 42A63; Secondary 42A32
Received: 15.09.1976

Citation: A. Yu. Petrovich, “On the representation of an $A$-integrable function by a trigonometric series”, Izv. Akad. Nauk SSSR Ser. Mat., 42:3 (1978), 613–635; Math. USSR-Izv., 12:3 (1978), 567–587

Citation in format AMSBIB
\Bibitem{Pet78}
\by A.~Yu.~Petrovich
\paper On the representation of an $A$-integrable function by a~trigonometric series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 3
\pages 613--635
\mathnet{http://mi.mathnet.ru/izv1783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=493136}
\zmath{https://zbmath.org/?q=an:0391.42003|0416.42004}
\transl
\jour Math. USSR-Izv.
\yr 1978
\vol 12
\issue 3
\pages 567--587
\crossref{https://doi.org/10.1070/IM1978v012n03ABEH002004}


Linking options:
  • http://mi.mathnet.ru/eng/izv1783
  • http://mi.mathnet.ru/eng/izv/v42/i3/p613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:181
    Full text:66
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019